# SDR SWAA991606

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23388
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: E&E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, DURING FLIGHT AT 37,000 FEET, CABIN ALTITUDE WARNING HORN SOUNDED ALERTING THE CABIN ALTITUDE WAS 10,000 FT.  DECLARED EMERGENCY LANDING.  CABIN ALTITUDE NEVER GOT ABOVE 10,000 FT AND THE DESCENT WAS NORMAL.  INSPECTED ALL DOOR PRESS SEALS, PRESS DUCTINGS, C/W BITE CHECK ON PRESS CONTROLLER, PRESSURIZED ACFT AND PERFORMED LEAK CHECK.  NO LEAKS FOUND AND PRESS SYSTEM OP CHECKED GOOD.  LATER AT HOU, REMOVED AND REPLACED PRESS RATIO AUTO CONTROLLER PER MM.
